Soriatane

Posted by: Starly

Soriatane - 08/18/00 12:47 AM

Hi, I'm a 20 yr old female with Lamellar ichthyosis and I've been taking Soriatane for about 4 yrs. So far the side effects have been worth it! ( peeling hands, dry eyes) and I haven't really experienced many other side effects. I get a blood test every couple of months, and I've gotten xrays which show that everything seems to be fine. I would love to hear from anyone taking Soriatane or with LI!
Posted by: trish

Re: Soriatane - 09/13/00 07:32 PM

hi starly, im a 35 year old woman, with a son at 13 and a daughter at 11.both me and my son have icthyosis.we also use soristaine for 2 years now and are also living a normal as can be life. no side effects, but chapped lips,and i get pains in my legs at times.would love to ask you some questions to see if you have any simular effects,etc.were in alberta and its very cold and dry winters.
Posted by: Rosalie

Re: Soriatane - 09/15/00 08:55 AM

Please be carefull with the pain in your legs. Maybe you should ask your dokter to make x-rays or an MRI-scan (Magnetic Resonance...). My mother can barely walk and has a lot of pain in her legs because of the soriatane (and the tegason before). These side effects don't always disappear like dry lips when you stop taking the soriatane.


[This message has been edited by Rosalie (edited September 15, 2000).]
Posted by: Lisa Z

Re: Soriatane - 10/26/00 02:06 AM

Hi, I'm a 45 year old woman that started out on Accutane about 15 years ago. Because of the painfull joints I had to stop. I did develop bone spurs on my upper spine & lower neck that are now cuasing me problems. I have the spurs in other areas, but my neck is the area affected most gravely. After about a year I went on Tegosin and now I'm on Soriatane. I've been on those for about 6 years. I've started having muscular coordination problems & numbness that my Internist thinks may be attributed to the medication. He's scheduled an MRI to rule out MS or such. Is anyone else experiencing these types of problems?
Posted by: Glori

Re: Soriatane - 10/26/00 02:37 PM

You guys aren't alone in your concerns and complaints. If you go to the Roche page on Soriatane, and check all the way at the bottom, you will see the lists of common "events" that can occur from taking Soriatane. http://www.rocheusa.com/products/soriatane/pi.html

This might help you to find out whether your secondary problems are a result of Soriatane or unrelated to the drug,